Alert archive / Georgia / River Flood Warnings in 2013

River Flood Warning 31, NWS Atlanta, GA

February 2, 2013Floyd County, Georgia

NWS Atlanta, GA issued this river flood warning at Feb 2, 2013, 4:23 PM EST for Floyd County, Georgia. It was in force for 67 hr.

The area

The counties it named.

The facts

Issued
Feb 2, 2013, 4:23 PM EST (21:23 UTC)
Expired
Feb 5, 2013, 10:57 AM EST
In force
67 hr
Issued by
NWS Atlanta, GA
Flood severity
Minor

County Floyd County, GA

The radar

The Northeast Alabama radar (KHTX), 109 km from the middle of the area, began a volume at 21:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Coosa River at Plant Hammond (HMMG1).

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

142 
WGUS42 KFFC 022123
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
423 PM EST SAT FEB 2 2013

...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN GEORGIA...

  COOSA RIVER NEAR PLANT HAMMOND AFFECTING FLOYD COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT
LIFE AND PROPERTY.

THE LATEST STAGE DATA WAS FURNISHED IN COOPERATION WITH THE UNITED 
STATES GEOLOGICAL SURVEY.

&&

GAC115-031123-
/O.NEW.KFFC.FL.W.0031.130202T2123Z-000000T0000Z/
/HMMG1.1.ER.130202T1108Z.130202T1200Z.000000T0000Z.UU/
423 PM EST SAT FEB 2 2013

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* FLOOD WARNING FOR 
  THE COOSA RIVER NEAR PLANT HAMMOND
* FROM THIS AFTERNOON UNTIL FURTHER NOTICE.
* AT 7AM SATURDAY THE STAGE WAS 570.1 FEET...AND RISING. 
* FLOOD STAGE IS 570 FEET. 
* AT 570 FEET...MINOR FLOODING BEGINS OF WOODLANDS...FIELDS AND 
  PASTURES ALONG THE RIVER UPSTREAM AND DOWNSTREAM FROM THE GAGE 
  BEHIND PLANT HAMMOND. THE BOAT RAMP NEAR THE INTAKES OF THE PLANT 
  WILL BE UNDER WATER.
5 follow-up statements
321 
WGUS82 KFFC 031424
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
924 AM EST SUN FEB 3 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
  COOSA RIVER NEAR PLANT HAMMOND AFFECTING FLOYD COUNTY 


GAC115-040424-
/O.CON.KFFC.FL.W.0031.000000T0000Z-000000T0000Z/
/HMMG1.1.ER.130202T1108Z.130202T1200Z.000000T0000Z.UU/
924 AM EST SUN FEB 3 2013

THE FLOOD WARNING CONTINUES FOR
  THE COOSA RIVER NEAR PLANT HAMMOND
* UNTIL FURTHER NOTICE. 
* AT 7 AM SUNDAY THE STAGE WAS 570.1 FEET...AND STEADY.
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 570.0 FEET. 
* AT 570.0 FEET...MINOR FLOODING BEGINS OF WOODLANDS...FIELDS AND 
  PASTURE ALONG THE RIVER UPSTREAM AND DOWNSTREAM FROM THE GAGE 
  BEHIND PLANT HAMMOND. A BOAT RAMP NEAR THE INTAKES OF THE PLANT 
  WILL BE UNDER WATER.


$$
267 
WGUS82 KFFC 040248
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
948 PM EST SUN FEB 3 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
  COOSA RIVER NEAR PLANT HAMMOND AFFECTING FLOYD COUNTY 


GAC115-041648-
/O.CON.KFFC.FL.W.0031.000000T0000Z-000000T0000Z/
/HMMG1.1.ER.130202T1108Z.130202T1200Z.000000T0000Z.UU/
948 PM EST SUN FEB 3 2013

THE FLOOD WARNING CONTINUES FOR
  THE COOSA RIVER NEAR PLANT HAMMOND
* UNTIL FURTHER NOTICE. 
* AT 7AM SUNDAY THE STAGE WAS 570.1 FEET...AND STEADY.
* MINOR FLOODING IS OCCURRING...AND MINOR FLOODING IS FORECAST TO 
  CONTINUE. 
* FLOOD STAGE IS 570 FEET. 
* AT 570 FEET...MINOR FLOODING BEGINS OF WOODLANDS...FIELDS AND 
  PASTURES ALONG THE RIVER UPSTREAM AND DOWNSTREAM FROM THE GAGE 
  BEHIND PLANT HAMMOND. A BOAT RAMP NEAR THE INTAKES OF THE PLANT 
  WILL BE UNDER WATER AS WELL.

$$
513 
WGUS82 KFFC 041422
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
922 AM EST MON FEB 4 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
  COOSA RIVER NEAR PLANT HAMMOND AFFECTING FLOYD COUNTY 


GAC115-050422-
/O.CON.KFFC.FL.W.0031.000000T0000Z-000000T0000Z/
/HMMG1.1.ER.130202T1108Z.130202T1200Z.000000T0000Z.UU/
922 AM EST MON FEB 4 2013

THE FLOOD WARNING CONTINUES FOR
  THE COOSA RIVER NEAR PLANT HAMMOND
* UNTIL FURTHER NOTICE. 
* AT 7 AM MONDAY THE STAGE WAS 570.1 FEET...AND STEADY.
* MINOR FLOODING IS OCCURRING. 
* FLOOD STAGE IS 570.0 FEET. 
* AT 570.0 FEET...MINOR FLOODING BEGINS OF WOODLANDS...FIELDS AND 
  PASTURE ALONG THE RIVER UPSTREAM AND DOWNSTREAM FROM THE GAGE 
  BEHIND PLANT HAMMOND. A BOAT RAMP NEAR THE INTAKES OF THE PLANT 
  WILL BE UNDER WATER.


$$
988 
WGUS82 KFFC 050326
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1026 PM EST MON FEB 4 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
  COOSA RIVER NEAR PLANT HAMMOND AFFECTING FLOYD COUNTY 


GAC115-051726-
/O.CON.KFFC.FL.W.0031.000000T0000Z-000000T0000Z/
/HMMG1.1.ER.130202T1108Z.130202T1200Z.000000T0000Z.UU/
1026 PM EST MON FEB 4 2013

THE FLOOD WARNING CONTINUES FOR
  THE COOSA RIVER NEAR PLANT HAMMOND
* UNTIL FURTHER NOTICE. 
* AT 7AM MONDAY THE STAGE WAS 570.1 FEET...AND STEADY.
* MINOR FLOODING IS OCCURRING...AND MINOR FLOODING IS FORECAST TO 
  CONTINUE. 
* FLOOD STAGE IS 570 FEET. 
* AT 570 FEET...MINOR FLOODING BEGINS OF WOODLANDS...FIELDS AND 
  PASTURES ALONG THE RIVER UPSTREAM AND DOWNSTREAM FROM THE GAGE 
  BEHIND PLANT HAMMOND. A BOAT RAMP NEAR THE INTAKES OF THE PLANT 
  WILL BE UNDER WATER AS WELL.

$$
828 
WGUS82 KFFC 051557
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1057 AM EST TUE FEB 5 2013

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
GEORGIA...
 
  COOSA RIVER NEAR PLANT HAMMOND AFFECTING FLOYD COUNTY
 
GAC115-051627-
/O.CAN.KFFC.FL.W.0031.000000T0000Z-130205T1557Z/
/HMMG1.1.ER.130202T1108Z.130202T1200Z.130204T1320Z.UU/
1057 AM EST TUE FEB 5 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE COOSA RIVER NEAR PLANT HAMMOND
* AT 7AM TUESDAY THE STAGE WAS 568.3 FEET...AND FALLING.
* FLOOD STAGE IS 570.0 FEET. 
* AT 568.0 FEET...BANKFULL CONDITIONS ARE REACHED UPSTREAM AND 
  DOWNSTREAM ALONG THE RIVER FROM THE GAGE BEHIND PLANT HAMMOND.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Feb 2, 3:23 PM EST, 1 hour earlier.

Area forecast discussion, Feb 2, 3:23 PM EST, 1 hour before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
323 PM EST SAT FEB 2 2013

.SHORT TERM /TONIGHT THROUGH MONDAY/...
MODELS IN CLOSE AGREEMENT THROUGH THE SHORT TERM. ALL MODELS PULL
THE CURRENT SHORT WAVE OUT OF THE CWA BY MIDNIGHT TONIGHT. AREAS OF
R-/S- STILL MOVING ACROSS NORTH GA. TEMPS ACROSS THE HIGHER
ELEVATIONS OF NORTH GA...IE LOOKOUT MOUNTAIN AT COVENANT COLLEGE IS
AT 30 DEGREES...YOUNG HARRIS AT 29 DEGREES. WILL THEREFORE MAINTAIN
THE CURRENT WINTER WEATHER ADVISORY FOR NORTHWEST GA UNTIL 7
PM...AND WILL EXPIRE THE ADVISORY FOR NORTHEAST GA MOUNTAINS AT
MIDNIGHT TONIGHT. WILL STRESS THAT THE ADVISORIES ARE MAINLY FOR THE
HIGHER ELEVATIONS. THE VALLEYS...ESPECIALLY IN NORTHWEST
GEORGIA...HAVE RISEN ABOVE FREEZING AND SHOULD SEE SCATTERED AREAS
OF LIGHT RAIN FOR THE REST OF TODAY. SKIES WILL CLEAR BY SUNDAY
MORNING AND REMAIN MOSTLY CLEAR THROUGH MONDAY. GOOD LINK WITH A
NORTHWEST FLOW SUNDAY SHOULD GIVE WINDS OF 15 TO 25 MPH. A SLIGHT
MODERATION IN DAYTIME MAX TEMPS THROUGH MONDAY WITH CONTINUED COLD
NIGHTS AND GUIDANCE HAS A GOOD HANDLE ON THIS.

17

&&

.FIRE WEATHER...
A DRIER AIRMASS OVER CENTRAL GEORGIA HAS ALLOWED FOR LOW RELATIVE
HUMIDITIES LESS THAN 25 PERCENT IN PORTIONS OF CENTRAL GEORGIA
THIS AFTERNOON INTO EARLY EVENING. THE COMBINATION OF DRY FUELS
HAS ALLOWED FOR HIGH FIRE DANGER CONDITIONS IN PORTIONS OF EAST
CENTRAL AND SOUTH CENTRAL GEORGIA. A STATEMENT HAS BEEN ISSUED FOR
THESE AREAS INTO EARLY THIS EVENING. WINDS THIS AFTERNOON LOOK TO
BE SOUTHWEST AT 10-15 MPH. FORECAST RH VALUES FOR SUNDAY AFTERNOON
LOOK TO BE TOO HIGH AT THIS TIME...HOWEVER WINDS LOOK TO BE
STRONGER AT 15-20 MPH WITH GUSTS OF 25-30 MPH POSSIBLE. THIS
COMBINED WITH DRY FUELS IN PARTS OF CENTRAL GEORGIA WILL PROBABLY
LEAD TO HIGH FIRE DANGER CONDITIONS AGAIN SUNDAY AFTERNOON INTO
EARLY EVENING...THOUGH WILL BE MONITORED IN FUTURE UPDATES.

&&

.LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
MINOR DISCREPANCIES EXISTS BETWEEN LONG TERM SOLUTIONS WITH TIMING
AND POSITIONING OF MULTIPLE UPPER SHORT WAVES THIS WEEK SO DID NOT
SEE JUSTIFICATION TO MAKE MUCH CHANGE TO PREVIOUS FORECAST.
HOWEVER...DID EXPAND THE SLIGHT CHANCE POPS FOR LIGHT RAIN MONDAY
NIGHT. BEYOND THE LONG TERM...THE GFS AND ECMWF AGREE IN A COLD
FRONT PASSAGE NEAR THE END OF NEXT WEEKEND INTO THE EARLY PART OF
THE WEEK. PREVIOUS DISCUSSION FOLLOWS...

BAKER

LONG TERM /MONDAY THROUGH FRIDAY/...
/ISSUED AT 407 AM EST SAT FEB 2 2013/
LARGE BROAD UPPER LEVEL TROUGH CONTINUES IN THE EAST THROUGH THE
LONG TERM. THIS UPPER TROUGH KEEPS GA IN NEAR ZONAL WEST TO
NORTHWESTERLY FLOW WITH SEVERAL SHORT WAVES MOVING ACROSS THE AREA.
THE FIRST ONE MOVES THROUGH TUESDAY WITH THE SECOND MOVING THROUGH
THURSDAY INTO FRIDAY. FOR NOW THERE IS VERY LITTLE INSTABILITY WITH
THESE TWO SYSTEM SO WILL CONTINUE WITH A CHANCE TO SLIGHT CHANCE OF
RAIN FOR NOW. THE ONE MOVING THROUGH TUESDAY MAY DROP A BIT OF SNOW
ACROSS THE NORTH GA MOUNTAINS TUESDAY NIGHT BUT ONLY EXPECTING A
DUSTING IF ANYTHING AT ALL. TEMPS IN THE EXTENDED APPEAR TO BE NEAR
SEASONAL NORMS.

01

&&

.AVIATION...
18Z UPDATE...
VFR CONDITIONS THROUGH THE FORECAST ALL SITES. SYSTEM MOVING THROUGH
NORTH GEORGIA WILL BRING MID LEVEL CLOUDS TO THE FORECAST AREA THIS
AFTERNOON. CIGS WILL DROP TO 4000 TO 5000 FT THIS EVENING AS
MOISTURE AT 850 MB SPREADS ACROSS THE REGION. THIS WILL EXIT LATE
TONIGHT. SKIES WILL GO CLEAR AND REMAIN THAT WAY THROUGH SUNDAY.
WINDS HAVE SHIFTED TO THE SOUTHWEST AND WILL REMAIN ON THE WEST
SIDE. SPEEDS WILL REMAIN BELOW 10 KTS THIS AFTERNOON MOST AREAS.
EXPECT WINDS TO INCREASE TO 15KT GUSTING TO 25KTS BY 15Z SUN.

//ATL CONFIDENCE...18Z UPDATE...
HIGH ON ALL ELEMENTS.

17

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          33  55  29  55 /  20   0   0   0
ATLANTA         35  54  31  54 /  20   0   0   0
BLAIRSVILLE     27  43  23  51 /  70  10   0   5
CARTERSVILLE    32  51  27  53 /  30   0   0   5
COLUMBUS        39  61  35  60 /   5   0   0   0
GAINESVILLE     32  49  29  53 /  30   0   0   0
MACON           34  61  32  58 /   5   0   0   0
ROME            32  51  26  53 /  50   0   0   5
PEACHTREE CITY  32  57  30  56 /  10   0   0   0
VIDALIA         40  62  33  60 /   5   0   0   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
WINTER STORM WARNING UNTIL MIDNIGHT EST TONIGHT FOR THE
FOLLOWING ZONES: FANNIN...GILMER...LUMPKIN...MURRAY...TOWNS...
UNION...WHITE.

WINTER WEATHER ADVISORY UNTIL 7 PM EST THIS EVENING FOR THE
FOLLOWING ZONES: CATOOSA...DADE...WALKER...WHITFIELD.

&&

SHORT TERM...17
LONG TERM....01/BAKER
AVIATION...17
Hazardous weather outlook, Feb 2, 12:34 PM EST, 3 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1234 PM EST SAT FEB 2 2013

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-031745-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1234 PM EST SAT FEB 2 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...
MIX OF SNOW AND SLEET FOR PORTIONS OF FAR NORTH GEORGIA BECOMING
MIX OF RAIN...SNOW...AND SLEET THIS AFTERNOON...THEN BACK TO SNOW
THIS EVENING.

HIGH FIRE DANGER CONDITIONS ARE EXPECTED FOR PORTIONS OF CENTRAL
GEORGIA THIS AFTERNOON INTO EARLY EVENING DUE TO THE COMBINATION
OF DRY FUELS AND RELATIVE HUMIDITY OF LESS THAN 25 PERCENT. WINDS
WILL BE SOUTHWEST AT 10-15 MPH.

DISCUSSION...
THERE IS A CHANCE OF LIGHT SNOW AND SNOW MIXED WITH SLEET OR RAIN
TODAY AND TONIGHT ACROSS PARTS OF NORTH GEORGIA. PRECIPITATION
WILL START AS MOSTLY SNOW AND SLEET ACROSS THE FAR NORTH...
BECOMING MAINLY RAIN LATER THIS AFTERNOON BEFORE MIXING WITH OR
CHANGING TO SNOW ONCE AGAIN AS WE HEAD INTO THE EVENING. THE
HIGHER ELEVATIONS COULD SEE A MIX OF SNOW...SLEET...AND RAIN
INCLUDING THE AFTERNOON PERIOD. THE PRECIPITATION TOTALS ARE
EXPECTED TO BE LIGHT WITH MOST AREAS SEEING NO ACCUMULATIONS. A
DUSTING OF AROUND A QUARTER OF AN INCH OF SNOW IS POSSIBLE ACROSS
THE FAR NORTH WITH AROUND AN INCH POSSIBLE IN HIGHER ELEVATIONS OF
THE NORTH GEORGIA MOUNTAINS BEFORE THE SNOW ENDS LATER TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...
A COUPLE OF WEAK UPPER LEVEL DISTURBANCE WILL BRING MAINLY SHOWERS
TO THE AREA ON TUESDAY AND AGAIN ON THURSDAY AND FRIDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF WINTER WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Local storm report, Feb 2, 1:51 PM EST, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
151 PM EST SAT FEB 02 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 PM     SNOW             CHERRY LOG              34.79N 84.39W
02/02/2013  E2.0 INCH        GILMER             GA   PUBLIC

            UP TO 2 INCHES SNOW ACCUMULATION SO FAR.

&&

ABAKER
Local storm report, Feb 2, 2:10 PM EST, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
210 PM EST SAT FEB 02 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0209 PM     SNOW             2 N BLAIRSVILLE         34.90N 83.96W
02/02/2013  E1.5 INCH        UNION              GA   PUBLIC

            PUBLIC RELAYED A REPORT OF 1.5 INCHES OF SNOW JUST NORTH
            OF BLAIRSVILLE. CALLER REPORTED THAT THE SNOW WAS
            CHANGING OVER TO RAIN AND SLEET.

&&

AGIBBS

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 2, 2:55 PM ESTWinter Storm WarningFFCFannin, Gilmer, Lumpkin, Murray, Towns, Union and 1 more19 hr

Nearby

River Flood Warnings in Georgia, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.